Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

September 8, 2021Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 8, 2021, 5:28 PM EDT for Jefferson County, Washington County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2021, 5:28 PM EDT (21:28 UTC)
Expired
Sep 8, 2021, 6:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WWUS82 KFFC 082128
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Wed Sep 8 2021
 
GAZ074>076-082215-
Jefferson GA-Washington GA-Glascock GA-
528 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of southern Glascock,
Washington and Jefferson Counties through 615 PM EDT...

At 527 PM EDT, a line of strong thunderstorms extended from around 
Sandersville to Wrens, moving northeast at 35 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Sandersville, Louisville, Wrens, Davisboro, Tennille, Stapleton,
Oconee, Avera, Deepstep, Riddleville, Edge Hill, Edgehill, Downs,
Warthen, Grange, Stapletons Crossroads, Matthews, Stellaville and
Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3315 8227 3307 8229 3295 8228 3284 8298
      3285 8299 3286 8302 3305 8306 3306 8304
      3307 8305 3308 8301 3309 8300 3330 8231
      3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 2127Z 241DEG 30KT 3320 8218 3292 8299 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 8, 2:46 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 8, 2:46 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
246 PM EDT Wed Sep 8 2021

.SHORT TERM /Tonight through Thursday Night/...

There is an amplified pattern over the CONUS this afternoon with
a robust upper ridge centered over Utah and a broad trough over
the eastern CONUS. This pattern will ultimately result in a cold
front being pushed southeastward through the FA early tomorrow.

Ahead of the cold front, embedded in a strong southwesterly fetch
off the Gulf, Invest91L will aid in increasing PWs across the CWA.
Diurnally driven convection has already started to occur near a
stalled boundary in central GA and as the afternoon/evening
progresses increased instability accompanied by the aforementioned
increased PWs will result in increased storm coverage and intensity
across central GA area. Storm coverage will also broaden size
across the SE portions of the FA this evening as Invest91L
traverses the area. All of this will combine to create heavy
rainfall, isolated thunderstorms and localized flooding across
the entire CWA. Areas that are already saturated from last nights
storms will be especially prone to localized flooding. Likely PoPs
remain across much of the area through the evening, but were held
onto longer across the far SE CWA to take into account Invest91L.

Overnight and into tomorrow afternoon rain showers and thunderstorms
will continue across the SE as the last of the Invest moves
eastward. Across northern and central GA drier and less hot air
will move in behind the progged cold front. Winds will swing to
the north-northeast and increase while further advecting cooler
air into the region. The dry post-frontal air mass will support
highs tomorrow in the 80s and lows tomorrow night in the 50s.

28

.LONG TERM /Friday through Wednesday/...
Thanks to the combined influence of a lifting upper-level trough
pivoting across the Great Lakes and the passage of a dry frontal
boundary, most of the remnant tropical moisture associated with the
tropical disturbance has been scoured off to our south and east to
start the extended. PWATs across much of north and central Georgia
drop to the 0.60-0.90" range, climatologically in the lowest 25% for
this time of year. As a result, the weekend should be quite
pleasant, with dewpoints well below "soupy" levels thanks to a much
drier airmass and afternoon thunderstorm chances significantly
decreased. PoPs at or just under a slight chance are possible on the
far southern fringes of the CWA through the weekend, due to
proximity to the residual moisture gradient from the frontal passage
earlier this week.

As we move into next week, there is virtually no upper-level pattern
present over the southeastern CONUS. The Bermuda high starts to edge
its way over the area late Sunday at the surface, placing the CWA in
a regime of southeasterly flow. Model consensus is that moisture
return doesn't ramp up until the tail end of the extended, aided by
some troughiness aloft over the Great Plains that starts to drift
eastward on Wednesday. The Euro is more bullish than the GFS as far
as the intensity of increasing moisture in the atmospheric column,
so have opted for the middle ground with slight to low-end chance
PoPs filtering back in by midweek.

96

&&

.PREV DISCUSSION... /Issued 137 PM EDT Wed Sep 8 2021/

PREV DISCUSSION... /Issued 1201 PM EDT Wed Sep 8 2021/

UPDATE...
Morning fog has lifted leaving behind mostly cloudy skies. The
previous assessments for the short term forecast period remains on
track, and no changes were made late this morning. Heavy rainfall
and isolated thunderstorms are still anticipated as a strong fetch
off the Gulf aids in increasing PWs ahead of a cold front progged to
move through the FA this evening. Localized flooding will be possible
especially across areas that are already or continue to be saturated
from last nights heavy rainfall.

SHORT TERM /Today through Thursday/... GA will remain on the
southern end of an upper trough north of the Great Lakes. A nearly
stationary boundary lingered across north GA this morning.
Residual instability on this boundary could trigger convection at
any time and isolated thunderstorms continued to pop up this
morning. The best time for showers/thunderstorms should be late
morning into the late evening as waves travel along the boundary.
Models indicate another push of deep tropical moisture from the
Gulf today as a weak low pushes from the FL panhandle across
southern GA tonight into Thursday. The deepening Canadian trough
will push another front into GA late tonight and Thursday with
some drying across north GA. Remnants of the surface boundary
combined with weak waves will keep highest pops over central GA on
Thursday. Heavy rain and possible flooding issues could occur
with some of the slower moving storms.

41

LONG TERM /Thursday Night through Tuesday/...
The extended forecast begins with the second drier frontal
boundary that moved into the area in the short term has pushed SE
into South GA. This front will have ushered in a much drier
airmass across north and central GA which will keep most of the
area dry through the weekend. There is expected to be a little bit
of moisture return across south GA Sat/Sun but the deep layer moisture
stays across the northern gulf and northern FL. With its proximity
to central GA could not completely pull PoPs out of the forecast
to keeping just a slight chance of precip in every afternoon
through Tuesday.

01

AVIATION...
18Z Update...

Rain showers and thunderstorms will continue to increase in
coverage near and around all terminals through evening. Low CIGS
will redevelop tomorrow morning behind a cold front progged to
move SE through the terminals overnight. Winds will remain light
from the east/southeast thru 09Z then shift to the north-northeast
and increase to around 10 kts behind the front.

//ATL
Confidence...18Z Update...
Medium to high confidence on all elements except low CIGS
tomorrow morning. Low confidence on timing for low CIGS tomorrow.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  84  59  84 /  40  20  10   0
Atlanta         67  84  59  84 /  40  10  10   5
Blairsville     60  78  50  78 /  30  10  10   0
Cartersville    65  82  55  83 /  30  10  10   0
Columbus        69  86  61  86 /  40  20  10   5
Gainesville     67  82  58  81 /  30  20  10   0
Macon           69  87  61  86 /  50  30  10   5
Rome            66  85  56  85 /  20  10  10   0
Peachtree City  67  84  57  84 /  40  10  10   5
Vidalia         70  85  65  86 /  80  60  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM....96
AVIATION...28
Hazardous weather outlook, Sep 8, 10:30 AM EDT, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1030 AM EDT Wed Sep 8 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1030 AM EDT Wed Sep 8 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
across north and central Georgia this afternoon and evening. Some
of these storms could produce gusty winds and frequent lightning.
Locally heavy rainfall will also be a hazard, potentially leading
to isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will be confined to portions of central
Georgia for Thursday through Tuesday. Storms will occur primarily
in the afternoon and evening. Some of these storms could produce
locally heavy rain, gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Sep 8, 4:15 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Wed Sep 8 2021

GAZ060-061-072-073-082100-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-
415 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of Baldwin, southern
Putnam, Hancock and northeastern Jones Counties through 500 PM EDT...

At 415 PM EDT, a line of strong thunderstorms extended from near
Milledgeville to Gray, and moving northeast at 15 mph.

HAZARD...Winds up to 40 mph, frequent lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Gray, Sparta, Midway-Hardwick, Meriwether, Ethridge,
Devereux, Bradley, Beulah, Underwood, Allenwood, Haddock, Linton,
Resseaus Crossroads, Oconee Springs Park, Pancras, Clinton,
Scottsboro, Plant Harlee Branch and Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3311 8295 3308 8301 3308 8305 3306 8304
      3302 8307 3295 8363 3318 8355 3341 8291
      3328 8285
TIME...MOT...LOC 2015Z 233DEG 15KT 3314 8321 3303 8357

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 8, 4:25 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Wed Sep 8 2021

GAZ011-012-019-082115-
Chattooga GA-Gordon GA-Floyd GA-
425 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of central Floyd,
southwestern Gordon and Chattooga Counties through 515 PM EDT...

At 424 PM EDT, a line of strong thunderstorms extended from
Summerville to near Chattoogaville, moving east at 10 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Calhoun, Summerville, Trion, Plainville, Lyerly, Menlo,
Oostanaula, Subligna, Tidings, Armuchee, Lake Marvin, Coosa,
Berryton, Sugar Valley, Chattoogaville, Everett Springs, James H.
Floyd State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3459 8525 3459 8506 3460 8506 3450 8490
      3417 8538 3417 8544 3447 8550
TIME...MOT...LOC 2024Z 282DEG 9KT 3448 8534 3421 8590

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 8, 5:10 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Wed Sep 8 2021

GAZ042>044-052-053-082200-
Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
510 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of southern Carroll,
southwestern Douglas, northeastern Heard, northwestern Coweta and
southwestern Fulton Counties through 600 PM EDT...

At 509 PM EDT, a line of strong thunderstorms extending from Dunaway
Gardens to Roopville, moving north at 5 mph.

HAZARD...Frequent lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding,
         especially in poor drainage areas, and rising water on
         creeks and streams.

Locations impacted include...
Newnan, Carrollton, Mount Zion, Whitesburg, Centralhatchee,
Roopville, Plant Yates, Byers Crossroads, Hannah, Arnco-Sargent,
Tyus, Roosterville, Seaton Lake, Fairplay, Handy, Dunaway Gardens,
Clem, John Tanner State Park, Lowell and Plant Wansley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8476 3362 8525 3335 8517 3337 8477
TIME...MOT...LOC 2109Z 172DEG 5KT 3349 8484 3347 8511

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 8, 5:13 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Wed Sep 8 2021

GAZ006>008-013>015-082200-
Gilmer GA-Dawson GA-Union GA-Pickens GA-Lumpkin GA-Fannin GA-
513 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of central Lumpkin,
southeastern Gilmer, northwestern Dawson, northeastern Pickens, Union
and southeastern Fannin Counties through 600 PM EDT...

At 512 PM EDT, a line of strong thunderstorms extended from near
Hurst to Dial, Pisgah, Cartecay and Talona, moving east at 15 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Blairsville, Suches, Amicalola Falls State Park, Sequoyah Lake, Jones
Creek, Woods Hole Shelter, Fausett Lake, Len Foote Hike Inn,
Cartecay, Pisgah, Vogel State Park, Stover Creek Shelter, Turners
Corner, Gaddistown, Talona, Margret, Camp Merrill, Brasstown Bald,
Hurst and Dial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3486 8381 3484 8379 3483 8380 3482 8378
      3479 8378 3478 8383 3474 8382 3473 8383
      3472 8386 3468 8387 3463 8387 3460 8392
      3448 8423 3454 8460 3463 8449 3471 8429
      3484 8422 3490 8380
TIME...MOT...LOC 2112Z 273DEG 14KT 3480 8414 3470 8417 3463 8430 3457
8445

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 8, 5:17 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Wed Sep 8 2021

GAZ023>025-027-034>037-047-082200-
Madison GA-Hall GA-Banks GA-Jackson GA-Walton GA-Barrow GA-
Gwinnett GA-Clarke GA-Oconee GA-
517 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of northwestern Oconee,
Barrow, northeastern Gwinnett, southeastern Banks, Clarke, north
central Walton, southeastern Hall, Jackson and Madison Counties
through 600 PM EDT...

At 517 PM EDT, a line of strong thunderstorms extended from near
Suwanee to Dacula, Winder and Danielsville, moving east at 15 mph.

HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
         lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Winder, Jefferson, Commerce, Danielsville, Athens,
Sugar Hill, Snellville, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Grayson, Statham, Maysville, Arcade, Nicholson and
Hoschton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3426 8334 3424 8334 3426 8331 3407 8307
      3404 8312 3403 8317 3400 8322 3401 8324
      3400 8327 3397 8327 3390 8341 3388 8401
      3407 8412 3408 8411 3419 8394 3430 8337
TIME...MOT...LOC 2117Z 251DEG 13KT 3408 8338 3394 8382 3403 8406

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 8, 5:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Wed Sep 8 2021

GAZ074>076-082215-
Jefferson GA-Washington GA-Glascock GA-
528 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of southern Glascock,
Washington and Jefferson Counties through 615 PM EDT...

At 527 PM EDT, a line of strong thunderstorms extended from around
Sandersville to Wrens, moving northeast at 35 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Sandersville, Louisville, Wrens, Davisboro, Tennille, Stapleton,
Oconee, Avera, Deepstep, Riddleville, Edge Hill, Edgehill, Downs,
Warthen, Grange, Stapletons Crossroads, Matthews, Stellaville and
Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3315 8227 3307 8229 3295 8228 3284 8298
      3285 8299 3286 8302 3305 8306 3306 8304
      3307 8305 3308 8301 3309 8300 3330 8231
      3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 2127Z 241DEG 30KT 3320 8218 3292 8299

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:20 PM EDTSpecial Weather StatementFFCCoweta, Heard25 min
Sep 7, 8:34 PM EDTSpecial Weather StatementFFCTroup26 min
Sep 7, 8:36 PM EDTSpecial Weather StatementFFCPolk39 min
Sep 7, 9:11 PM EDTFlash Flood WarningFFCHaralson, Polk6 hr
Sep 7, 9:23 PM EDTSpecial Weather StatementFFCMeriwether, Pike52 min
Sep 7, 10:02 PM EDTSpecial Weather StatementFFCCoweta, Fayette43 min
Sep 7, 10:38 PM EDTSpecial Weather StatementFFCForsyth52 min
Sep 7, 10:49 PM EDTSpecial Weather StatementFFCClayton, Fayette41 min
Sep 7, 11:06 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Douglas, Fulton24 min
Sep 7, 11:34 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton26 min
Sep 7, 11:47 PM EDTFlash Flood WarningFFCCobb, Forsyth, Fulton, Gwinnett9 hr
Sep 8, 12:04 AM EDTSpecial Weather StatementFFCGwinnett26 min
Sep 8, 12:37 AM EDTSpecial Weather StatementFFCForsyth23 min
Sep 8, 12:55 AM EDTRiver Flood WarningFFCForsyth, Fulton38 hr
Sep 8, 1:01 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 8, 1:08 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 8, 1:13 AM EDTRiver Flood WarningFFCFulton, Gwinnett4 hr
Sep 8, 1:24 AM EDTRiver Flood WarningFFCForsyth4 hr
Sep 8, 1:46 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 8, 1:51 AM EDTRiver Flood WarningFFCFulton7 hr
Sep 8, 5:31 AM EDTRiver Flood WarningFFCCobb, Fulton8 hr
Sep 8, 5:33 AM EDTRiver Flood WarningFFCCobb, Fulton10 hr
Sep 8, 5:38 AM EDTRiver Flood WarningFFCCobb, Fulton5 hr
Sep 8, 1:04 PM EDTSpecial Weather StatementFFCWarren26 min
Sep 8, 1:30 PM EDTSpecial Weather StatementFFCWarren30 min
Sep 8, 2:03 PM EDTSpecial Weather StatementFFCTaliaferro27 min
Sep 8, 2:17 PM EDTSpecial Weather StatementFFCWhitfield28 min
Sep 8, 2:47 PM EDTSpecial Weather StatementFFCHancock, Jasper, Putnam, Taliaferro, Warren43 min
Sep 8, 3:22 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Upson38 min
Sep 8, 3:56 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike49 min
Sep 8, 4:15 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones45 min
Sep 8, 4:25 PM EDTSpecial Weather StatementFFCChattooga50 min
Sep 8, 5:10 PM EDTSpecial Weather StatementFFCCarroll50 min
Sep 8, 5:13 PM EDTSpecial Weather StatementFFCUnion47 min
Sep 8, 5:17 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison43 min
Sep 8, 5:32 PM EDTSpecial Weather StatementFFCFloyd43 min
Sep 8, 6:05 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Jackson55 min
Sep 8, 6:08 PM EDTSpecial Weather StatementFFCGilmer, Pickens52 min
Sep 8, 6:16 PM EDTFlash Flood WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Hall, Jackson6 hr
Sep 8, 6:57 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens48 min
Sep 8, 7:23 PM EDTRiver Flood WarningFFCForsyth117 min
Sep 8, 7:44 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.